Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Interior nodal sets of Steklov eigenfunctions on surfaces

Jiuyi Zhu

Vol. 9 (2016), No. 4, 859–880
Abstract

We investigate the interior nodal sets Nλ of Steklov eigenfunctions on connected and compact surfaces with boundary. The optimal vanishing order of Steklov eigenfunctions is shown be Cλ. The singular sets Sλ consist of finitely many points on the nodal sets. We are able to prove that the Hausdorff measure H0(Sλ) is at most Cλ2. Furthermore, we obtain an upper bound for the measure of interior nodal sets, H1(Nλ) Cλ32. Here the positive constants C depend only on the surfaces.

Keywords
nodal sets, upper bound, Steklov eigenfunctions
Mathematical Subject Classification 2010
Primary: 35P15, 35P20, 58C40, 28A78
Milestones
Received: 8 July 2015
Revised: 20 December 2015
Accepted: 26 February 2016
Published: 3 July 2016
Authors
Jiuyi Zhu
Department of Mathematics
Johns Hopkins University
313 Krieger Hall
3400 N. Charles Street
Baltimore, MD 21218
United States